# SDR SWAA2013022213006

- Difficulty date: February 1, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- Aircraft time: 31,943 hours, 21,986 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 90015407
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT CARGO DOOR JAMB HAS CORROSION IN A FEW AREAS.  FABRICATED SPLICES 2024T3 P/O 90015407 LOCATED & DRILLED NEW PAN IAW B717 SRM 51-40-08 & 53-20-15 REPAIR 6.
